Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Nashville, TN

June 1, 2018Cheatham County, Dickson County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 1, 2018, 2:18 AM CDT for Cheatham County, Dickson County, Williamson County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 2:18 AM CDT (07:18 UTC)
Expired
Jun 1, 2018, 2:45 AM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cheatham County, TN, Dickson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 63 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.3 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2231 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2231 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1014 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS54 KOHX 010718
SVROHX
TNC021-043-187-010745-
/O.NEW.KOHX.SV.W.0065.180601T0718Z-180601T0745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
218 AM CDT FRI JUN 1 2018

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dickson County in Middle Tennessee...
  Northwestern Williamson County in Middle Tennessee...
  South central Cheatham County in Middle Tennessee...

* Until 245 AM CDT.

* At 218 AM CDT, a severe thunderstorm was located near Burns, or 7
  miles southeast of Dickson, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Kingston Springs, Pegram, Burns and Fairview. 

This includes the following highways...
 Interstate 40 between mile markers 175 and 190.
 Interstate 840 between mile markers 1 and 4.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3597 8730 3607 8730 3611 8706 3595 8705
TIME...MOT...LOC 0718Z 268DEG 25KT 3601 8727 

HAIL...0.75IN
WIND...60MPH
 
$$

Shamburger
2 follow-up statements
015 
WWUS54 KOHX 010730
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
230 AM CDT FRI JUN 1 2018

TNC043-010740-
/O.CAN.KOHX.SV.W.0065.000000T0000Z-180601T0745Z/
Dickson TN-
230 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has 
weakened. Therefore, the warning has been cancelled.

LAT...LON 3611 8706 3595 8705 3596 8721 3597 8721
      3598 8719 3598 8720 3599 8719 3599 8720
      3606 8718 3607 8717 3609 8717
TIME...MOT...LOC 0730Z 268DEG 25KT 3601 8716 

$$

TNC021-187-010745-
/O.CON.KOHX.SV.W.0065.000000T0000Z-180601T0745Z/
Williamson TN-Cheatham TN-
230 AM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHWESTERN WILLIAMSON AND SOUTH CENTRAL CHEATHAM COUNTIES...

At 230 AM CDT, a severe thunderstorm was located near Kingston
Springs, or 12 miles east of Dickson, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Kingston Springs, Pegram and Fairview. 

This includes Interstate 40 between mile markers 182 and 190.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3611 8706 3595 8705 3596 8721 3597 8721
      3598 8719 3598 8720 3599 8719 3599 8720
      3606 8718 3607 8717 3609 8717
TIME...MOT...LOC 0730Z 268DEG 25KT 3601 8716 

HAIL...0.75IN
WIND...60MPH
 
$$

Shamburger
165 
WWUS54 KOHX 010736
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
236 AM CDT FRI JUN 1 2018

TNC021-187-010746-
/O.EXP.KOHX.SV.W.0065.000000T0000Z-180601T0745Z/
Williamson TN-Cheatham TN-
236 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILLIAMSON AND
SOUTH CENTRAL CHEATHAM COUNTIES WILL EXPIRE AT 245 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3611 8706 3595 8705 3596 8721 3597 8721
      3598 8719 3598 8720 3599 8719 3599 8720
      3606 8718 3607 8717 3609 8717
TIME...MOT...LOC 0736Z 268DEG 25KT 3601 8711 

$$

Shamburger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:44 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 31, 11:44 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1144 PM CDT Thu May 31 2018

.UPDATE...
FOR 06Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Earlier strong to severe thunderstorms that affected much of our
eastern counties through the afternoon and evening have mostly
moved into eastern Tennessee except for a few strays in Coffee
and Grundy Counties. Outflow boundary from this earlier activity
has pushed westward and stalled roughly along the I-24 corridor,
with temperatures now well below forecast lows across eastern
zones due to the rain-cooled air. Went ahead and adjusted lows
downward in that area, but kept them near previous values over
western zones.

Looking upstream, additional strong to severe thunderstorms are
ongoing across much of southeast Missouri, southern Illinois, and
northern Arkansas, and this activity is expected to congeal into
an MCS and push east-southeastward as a strong shortwave aloft
moves across the region. Latest HRRR and HREF model runs as well
as timing of current storm motions indicate these storms will
reach our northwest counties around midnight or so, then continue
southeast before exiting the area by 11-12Z. 00Z OHX sounding
showed a very moist and unstable airmass was in place with a PWAT
near 2 inches and MLCAPE around 2500 J/Kg along with steep low and
mid level lapse rates around 7 degrees C/Km and deep layer shear
around 30 knots, all of which is favorable for strong to severe
thunderstorms overnight. However, HRRR/HREF models both suggests
storms will gradually weaken overnight with the loss of daytime
heating and instability, so it remains uncertain how strong or
severe storms will be as they move across the area. Main threats
remain damaging winds and possibly some large hail, along with
locally heavy rainfall especially over the Upper Cumberland which
got quite a bit of rain today. Adjusted pops downward for the rest
of the evening hours, but bumped them up overnight based on the
latest forecast thinking. Updated products out shortly.

&&

.AVIATION...
06Z TAF DISCUSSION.

Currently have VFR conditions ahead of a line of showers and
thunderstorms that will impact all terminals through the overnight
period starting with KCKV around 06Z, KBNA/KMQY around 07Z, and
KCSV by 09Z. Periods of MVFR/IFR cigs and vis are possible at all
terminals when the main line of storms move through. Storms should
clear out relatively quickly thereafter leaving VFR conditions
behind for the remainder of the TAF period.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......Shamburger
AVIATION........MacDonald
Hazardous weather outlook, May 31, 3:38 PM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
338 PM CDT Thu May 31 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-012045-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
338 PM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight

There is an enhanced risk of severe storms in areas mainly to the
north and west of Nashville during the late evening, with a slight
risk across most of the remainder of Middle Tennessee. Strong storms
will continue overnight. The primary risks are large hail, damaging
straight-line winds, and localized flash flooding during the heaviest
storms. There is a low risk of tornadoes.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

There is a marginal to slight risk of severe storms again Saturday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Thursday evening.

Rose

In the hours before

Special weather statement, May 31, 9:20 PM CDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Nashville TN
920 PM CDT THU MAY 31 2018

TNZ077>080-010300-
Coffee TN-Van Buren TN-Grundy TN-Warren TN-
920 PM CDT THU MAY 31 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE...
SOUTHWESTERN VAN BUREN...SOUTHEASTERN WARREN AND GRUNDY COUNTIES
UNTIL 1000 PM CDT...

At 920 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Gruetli-Laager, or 15 miles south of McMinnville,
moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Manchester, Gruetli-Laager, Tracy City, Monteagle, Altamont,
Coalmont, Palmer, Beersheba Springs, Viola, Hillsboro, Pelham, Arnold
AFB and Woods Reservoir.

LAT...LON 3529 8591 3531 8594 3531 8600 3534 8603
      3536 8617 3549 8611 3566 8543 3557 8542
      3555 8546 3553 8561 3549 8554 3543 8554
      3541 8549 3536 8551 3532 8556 3529 8571
      3526 8570 3523 8581 3524 8584 3522 8587
TIME...MOT...LOC 0220Z 256DEG 27KT 3546 8578

Barnwell
Local storm report, May 31, 10:12 PM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1012 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             4 NE HARTSVILLE         36.43N  86.10W
05/31/2018  M1.50 INCH       TROUSDALE          TN   SOCIAL MEDIA

            FACEBOOK PHOTOS SHOWED HAIL UP TO PING PONG BALL SIZE
            FELL ON MIDDLE FORK ROAD BETWEEN HIGHWAY 141 AND HIGHWAY
            10.

&&

EVENT NUMBER OHX1800104

SHAMBURGER
Local storm report, May 31, 10:58 PM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1058 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             1 S YATESTON            35.87N  85.59W
05/31/2018  E0.75 INCH       WHITE              TN   PUBLIC

            REPORT OF DIME SIZE HAIL. TIME ESTIMATED FROM RADAR.

1035 AM     HAIL             5 S GAINESBORO          36.29N  85.65W
05/31/2018  E0.75 INCH       JACKSON            TN   911 CALL CENTER

0306 PM     TSTM WND DMG     ALGOOD                  36.20N  85.44W
05/31/2018                   PUTNAM             TN   EMERGENCY MNGR

            RECEIVED A REPORT OF A TREE ON A HOUSE IN THE ALGOOD
            AREA. THE TREE TOOK SOME POWERLINES DOWN TOO. RECEIVED
            REPORTS OF ADDITIONAL TREES DOWN IN THE SAME AREA.

0306 PM     LIGHTNING        1 NNE ALGOOD            36.20N  85.44W
05/31/2018                   PUTNAM             TN   EMERGENCY MNGR

            LIGHTING STRUCK A HOUSE IN THE ALGOOD AREA. SMOKE
            REPORTED IN THE HOUSE.

0354 PM     TSTM WND DMG     2 WSW KIRBY             36.47N  85.93W
05/31/2018                   MACON              TN   LAW ENFORCEMENT

            TREE DOWN AT UNION CAMP AND ROYD ROAD.

0406 PM     TSTM WND DMG     RED BOILING SPRINGS     36.53N  85.85W
05/31/2018                   MACON              TN   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES AND LIMBS DOWN. APPROXIMATELY
            500 PEOPLE WITHOUT POWER.

0454 PM     LIGHTNING        1 NW POMONA ROAD        36.02N  85.14W
05/31/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            *** 1 INJ *** RECEIVED A REPORT OF A LIGHTNING STRIKING
            A HOUSE ON STONECREST AVE. ONE MINOR INJURY REPORTED.
            TIME IS ESTIMATED BY RADAR.

0500 PM     TSTM WND DMG     CROSSVILLE              35.95N  85.04W
05/31/2018                   CUMBERLAND         TN   EMERGENCY MNGR

            A TREE REPORTED DOWN NEAR LANTANA ROAD AND LAUREL
            CIRCLE. TIME ESTIMATED BY RADAR.

0551 PM     LIGHTNING        2 NW OAKLAND            36.29N  86.38W
05/31/2018                   WILSON             TN   EMERGENCY MNGR

            LIGHTNING STRUCK A 20X50 SHED WITH DAMAGE TO NEAR BY
            HOUSE. DAMAGE TO HOUSE ESTIMATED AT ~6K.

0630 PM     HAIL             1 N HARTSVILLE          36.40N  86.16W
05/31/2018  E0.75 INCH       TROUSDALE          TN   PUBLIC

            DIME SIZE HAIL REPORT.

0636 PM     HAIL             4 NE HARTSVILLE         36.43N  86.10W
05/31/2018  M1.50 INCH       TROUSDALE          TN   SOCIAL MEDIA

            FACEBOOK PHOTOS SHOWED HAIL UP TO PING PONG BALL SIZE
            FELL ON MIDDLE FORK ROAD BETWEEN HIGHWAY 141 AND HIGHWAY
            10.

0705 PM     TSTM WND DMG     GAINESBORO              36.36N  85.65W
05/31/2018                   JACKSON            TN   911 CALL CENTER

            JACKSON COUNTY 911 CENTER REPORTED A FEW TREES AND
            POWER LINES DOWN WITH SOME ROADWAYS BLOCKED IN THE
            COUNTY ALONG WITH MINOR FLOODING.

&&

EVENT NUMBER OHX1800094 OHX1800093 OHX1800095 OHX1800096 OHX1800097
OHX1800098 OHX1800099 OHX1800100 OHX1800102 OHX1800101 OHX1800104
OHX1800103

SHAMBURGER
Special weather statement, Jun 1, 12:08 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Nashville TN
1208 AM CDT FRI JUN 1 2018

TNZ005-023-010615-
Stewart TN-Houston TN-
1208 AM CDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR STEWART AND HOUSTON COUNTIES
UNTIL 115 AM CDT...

At 1207 AM CDT, Doppler radar was tracking strong thunderstorms
along a line extending from Land Between The Lakes Area to near
Paris Landing State Park to near McKenzie. Movement was east at 25
mph.

Pea size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Dover, Erin, Tennessee Ridge, Big Rock, Cumberland City, Land Between
The Lakes, Houston County Airport and Indian Mound.

LAT...LON 3666 8785 3663 8785 3664 8764 3634 8759
      3621 8759 3620 8763 3620 8766 3622 8770
      3624 8777 3625 8780 3623 8784 3624 8794
      3631 8796 3645 8806 3656 8803 3668 8807
TIME...MOT...LOC 0507Z 279DEG 23KT 3666 8806 3639 8814 3618 8852

Shamburger
Special weather statement, Jun 1, 1:56 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
156 AM CDT FRI JUN 1 2018

TNZ027-028-010730-
Davidson TN-Wilson TN-
156 AM CDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON AND
NORTHWESTERN WILSON COUNTIES UNTIL 230 AM CDT...

At 155 AM CDT, Doppler radar was tracking a strong thunderstorm near
Nashville International Airport, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Antioch, Lebanon, Hendersonville, Mount Juliet, Oak Hill, Lakewood,
Hermitage, Belinda City, Rural Hill, Berry Hill and Percy Priest
Lake.

LAT...LON 3629 8654 3628 8652 3630 8651 3631 8649
      3615 8640 3605 8673 3613 8680 3625 8662
      3625 8659 3626 8657 3628 8656 3631 8656
      3632 8655 3632 8654
TIME...MOT...LOC 0655Z 237DEG 25KT 3613 8669

Shamburger
Special weather statement, Jun 1, 1:58 AM CDT, 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
158 AM CDT FRI JUN 1 2018

TNZ025-026-057-059-010730-
Hickman TN-Williamson TN-Dickson TN-Cheatham TN-
158 AM CDT FRI JUN 1 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DICKSON...NORTHWESTERN
WILLIAMSON...CHEATHAM AND NORTHEASTERN HICKMAN COUNTIES UNTIL 230 AM
CDT...

At 158 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ashland City to near Centerville. Movement was
east at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Dickson, Ashland City, White Bluff, Kingston Springs, Pegram, Burns,
Fairview, Charlotte, Bon Aqua, Cheatham Dam, Lyles and Nunnelly.

LAT...LON 3636 8692 3585 8717 3586 8753 3634 8726
TIME...MOT...LOC 0658Z 269DEG 28KT 3630 8719 3587 8748

Shamburger

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:03 PM CDTAreal Flood AdvisoryOHXJackson, Putnam3 hr
May 31, 7:11 PM CDTSpecial Weather StatementOHXCumberland, White49 min
May 31, 7:13 PM CDTSpecial Weather StatementOHXDeKalb47 min
May 31, 7:28 PM CDTSpecial Weather StatementOHXSmith47 min
May 31, 7:36 PM CDTSpecial Weather StatementOHXGrundy39 min
May 31, 7:38 PM CDTSpecial Weather StatementOHXWarren52 min
May 31, 7:46 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy44 min
May 31, 8:00 PM CDTSpecial Weather StatementOHXCumberland, White45 min
May 31, 8:06 PM CDTAreal Flood AdvisoryOHXDeKalb, Putnam, White3 hr
May 31, 8:22 PM CDTSpecial Weather StatementOHXGrundy38 min
May 31, 8:42 PM CDTSpecial Weather StatementOHXCumberland, Van Buren48 min
May 31, 8:46 PM CDTSpecial Weather StatementOHXCoffee44 min
May 31, 9:20 PM CDTSpecial Weather StatementOHXCoffee, Grundy40 min
May 31, 9:52 PM CDTAreal Flood AdvisoryOHXCoffee, Grundy113 min
Jun 1, 12:08 AM CDTSpecial Weather StatementOHXHouston, Stewart67 min
Jun 1, 1:56 AM CDTSpecial Weather StatementOHXDavidson34 min
Jun 1, 1:58 AM CDTSpecial Weather StatementOHXCheatham, Dickson32 min
Jun 1, 2:21 AM CDTSpecial Weather StatementOHXHumphreys, Perry24 min
Jun 1, 2:27 AM CDTSpecial Weather StatementOHXDavidson, Robertson, Williamson48 min
Jun 1, 2:39 AM CDTSpecial Weather StatementOHXPickett51 min
Jun 1, 2:55 AM CDTSpecial Weather StatementOHXDavidson, Macon, Sumner, Trousdale, Williamson, Wilson65 min
Jun 1, 3:04 AM CDTSpecial Weather StatementOHXPutnam26 min
Jun 1, 3:11 AM CDTSpecial Weather StatementOHXCannon34 min
Jun 1, 3:43 AM CDTSpecial Weather StatementOHXRutherford, Smith, Wilson47 min
Jun 1, 3:50 AM CDTSpecial Weather StatementOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne55 min
Jun 1, 3:58 AM CDTSpecial Weather StatementOHXCannon, DeKalb47 min
Jun 1, 4:28 AM CDTSpecial Weather StatementOHXCumberland, White32 min
Jun 1, 4:42 AM CDTSpecial Weather StatementOHXGiles, Marshall18 min
Jun 1, 5:53 AM CDTSpecial Weather StatementOHXGrundy22 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.